Advertisement

The iterative solution for a class of monotone operator equations

  • Xiao Jin-sheng
  • Lei Jin-gan
Article

Abstract

The iterative solution for a class of multivalued monotone operator equations just likeA(u)∈−B(u) is discussed, whereA is a positive definite linear single-valued operator,B is a bounded and monotone multivalued operator. The existence and convergence of approximate solutions are proved. The method of numerical realization is demonstrated in some examples.

Key words

multivalued operator monotone operator iterative solution 

CLC number

O175. 3 O241.82 

Document code

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Rockafellar R T. Monotone operators and the proximal point algorithm [J].SIAM J Control and Optimization, 1976,14(5): 877–898.MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    R E Bruck, Jr. A strongly convergent iterative solution of 0∈U(x) for a maximal monotone operatorU in Hilbert space [J].J Math Anal Appl, 1974,48: 114–126.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    Sun Lelin, Lei Jingan, Monotone iterative method for nonlinear discontinuous differential equations [J].Wuhan Univ J of Natural Science, 1998,3(1): 1–4.CrossRefGoogle Scholar
  4. [4]
    Lei Jingan, Sun Lelin. Approximate solutions for multivalued quasilinear elliptic differential equations [J].J Wuhan Univ. (Natural Science Edition), 1997,43(5): 598–604 (Ch).MATHGoogle Scholar
  5. [5]
    Lei Jingan, Huang Xiangding.Projection Methods for Operator Equations [M]. Wuhan: Wuhan University Press, 1987 (Ch).Google Scholar
  6. [6]
    Lei Jingan. On the convergence of discretizations for set valued operator equations [J].ZAMM, 1997,77 (11): 861–866.CrossRefGoogle Scholar

Copyright information

© Springer 1999

Authors and Affiliations

  • Xiao Jin-sheng
    • 1
  • Lei Jin-gan
    • 1
  1. 1.College of Mathematical SciencesWuhan UniversityWuhanChina

Personalised recommendations